Regularity Criteria for a Ginzburg–Landau–Navier–Stokes in a Bounded Domain

  • Jishan Fan
  • Zhaoyun Zhang
  • Yong ZhouEmail author


In this work, we prove some regularity criteria for a Ginzburg–Landau–Navier–Stokes system with the Coulomb gauge in a bounded domain \(\Omega \subset {\mathbb {R}}^3\,\).


Ginzburg–Landau Navier–Stokes Regularity criterion 

Mathematics Subject Classifications

82D55 35Q30 35Q56 76D03 



This paper is supported by NSFC (No. 11971234). The authors are indebted to the referees for some nice suggestions.


  1. 1.
    Berselli, L.C., Fan, J.: Logarithmic and improved regularity criteria for the 3D nematic liquid crystals models, Boussinesq system, and MHD equations in a bounded domain. Commun. Pure Appl. Anal. 14(2), 637–655 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Fan, J., Sun, W., Yin, J.: Blow-up criteria for Boussinesq system and MHD system and Landau–Lifshitz equations in a bounded domain. Bound. Value Probl. 2016, 90 (2016)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Akiyama, T., Kasai, H., Tsutsumi, M.: On the existence of the solution of the time dependent Ginzburg–Landau equations in \({\mathbb{R}}^3\). Funkc. Ekvacioj 43, 255–270 (2000)zbMATHGoogle Scholar
  4. 4.
    Fan, J., Jiang, S.: Global existence of weak solutions of a time-dependent 3-D Ginzburg–Landau model for superconductivity. Appl. Math. Lett. 16, 435–440 (2003)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Chen, Z.M., Elliott, C., Tang, Q.: Justification of a two-dimensional evolutionary Ginzburg–Landau superconductivity model. RAIRO Model Math. Anal. Numer. 32, 25–50 (1998)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Chen, Z.M., Hoffmann, K.H., Liang, J.: On a nonstationary Ginzburg–Landau superconductivity model. Math. Meth. Appl. Sci. 16, 855–875 (1993)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Du, Q.: Global existence and uniqueness of solutions of the time dependent Ginzburg–Landau model for superconductivity. Appl. Anal. 52, 1–17 (1994)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Tang, Q.: On an evolutionary system of Ginzburg–Landau equations with fixed total magnetic flux. Comm. Partial Differ. Equ. 20, 1–36 (1995)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Tang, Q., Wang, S.: Time dependent Ginzburg–Landau equation of superconductivity. Physica D 88, 139–166 (1995)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Fan, J., Ozawa, T.: Global well-posedness of weak solutions to the time-dependent Ginzburg–Landau model for superconductivity. Taiwan. J. Math. 22(4), 851–858 (2018)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Fan, J., Samet, B., Zhou, Y.: Uniform regularity for a 3D time-dependent Ginzburg–Landau model in superconductivity. Comput. Math. Appl. 75, 3244–3248 (2018)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Fan, J., Gao, H., Guo, B.: Uniqueness of weak solutions to the 3D Ginzburg–Landau superconductivity model. Int. Math. Res. Notices 2015(5), 1239–1246 (2015)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Kim, H.: A blow-up criterion for the nonhomogeneous incompressible Navier–Stokes equations. SIAM J. Math. Anal. 37, 1417–1434 (2006)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Triebel, H.: Interpolation Theory, Function Spaces, Differential Operators, 2nd edn. Johann Ambrosius Barth, Heidelberg (1995)zbMATHGoogle Scholar
  15. 15.
    Ogawa, T.: Sharp Sobolev inequality of logarithmic type and the limiting regularity condition to the harmonic heat flow. SIAM J. Math. Anal. 34, 1318–1330 (2003)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Adams, R.A., Fournier, J.F.: Sobolev Spaces. In: Pure and Applied Mathematics (Amsterdam), vol. 140, 2nd edn. Elsevier/Academic Press, Amsterdam (2003)Google Scholar
  17. 17.
    Azzam, J., Bedrossian, J.: Bounded mean oscillation and the uniqueness of active scalar equations. Trans. Am. Math. Soc. 367(5), 3095–3118 (2015)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Ogawa, T., Taniuchi, Y.: A note on blow-up criterion to the 3D Euler equations in a bounded domain. J. Differ. Equ. 190, 39–63 (2003)CrossRefGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2019

Authors and Affiliations

  1. 1.Department of Applied MathematicsNanjing Forestry UniversityNanjingPeople’s Republic of China
  2. 2.School of Mathematics (Zhuhai)Sun Yat-sen UniversityZhuhaiPeople’s Republic of China
  3. 3.Department of MathematicsZhejiang Normal UniversityJinhuaPeople’s Republic of China

Personalised recommendations